I still have mental problems and suicidal ideation. I’ll go from 1 minute of wanting to end my life maybe to feeling hope later then back to thoughts of suicide…its pure torment
It’s horrid I know
Tramadol helps greatly for me…
Hello @Mannyfj, and welcome to the forum.
Could you please explain what you mean by “This is sp me”?
Also, feel free to introduce yourself to the other forum members and share your experience with finasteride by posting a member story.
I always had some extra weight on the sides that never seemed to go away. I was borderline high on tsh and since a small dose of thyroid medication (synthroid)… the side weight disappeared. Skin got a little better, still dryish.
If your tsh isn’t high, not sure if it would help. I was around 4. I believe they use to say under 5 was ok, but, have moved to under 3 being better. IIRC
This is so me. Did u get better? I been on fin for 10 months. Fin just made you worst off only? When you say your hair looks weird…do you mean dry miniaturization of hair from using fin? What’s your age? I’m 37
Are you still taking finasteride?
Yes I am. They say give it a year or more but I dont know if thats the right choice for me
Hey man, I’m sorry but this forum is only for those who suffer post-finasteride syndrome and other similar post-drug conditions.
This is explicitly stated in the site banner and community guidelines:
If you stop taking finasteride and continue to experience persistent symptoms, you are welcome to join the discussion.
On a side note, it is insulting to some of our members, many of whom have had their health ruined by finasteride, to discuss the drug’s efficacy in treating hair loss. There are other forums for that.
thanks for the clarification…when signing up for things…ppl just are click happy like myself and don’t read the terms etc.